# SDR ASOA99010

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120072
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12003852001
- Condition: Cracked
- Location: Lt/Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, NR 1 FRAME ON LEFT AND RIGHT ENGINE NACELLES WERE FOUND TO HAVE CRACKS. REMOVED AND REPLACED NR 1 FRAME ON LEFT AND RIGHT ENGINE NACELLES. (M)
